# SDR AALA202406047314

- Difficulty date: May 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,350 hours, 15,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A75005
- Condition: Corroded
- Location: Bs 927-933 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL FROM STA 927 TO STA 933, S27L. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
